MathSciNet Relay Station
MathSciNet bibliographic data
MR215543 65.66
Jamet, Pierre; Parter, Seymour V. Numerical methods for elliptic differential equations whose coefficients are singular on a portion of the boundary. SIAM J. Numer. Anal. 4 1967 131–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement